# SDR SWAA2021111944125

- Difficulty date: November 15, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737*
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON UPPER SURFACE OF PANEL SUPPORT STRUCTURE AT STA 268.25 LBL 11 TO RBL 11 WL 207.5. MRKD ; LIGHT SRFACE CORROSION ON PPER SRFACE OF PANEL SPPORT STRCTRE AT STA 268.25 LBL 11 TO RBL 11 WL 207.5. REMOVED LIGHT POWDER AND SEALANT FOUND NO CORROSION. CLEANED TREATED AND PRIMED AREA PER SRM 51-20-01.
